REAL

Items where Author is "López, José"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ferreira, Chelo and López, José and Pérez Sinusía, Ester (2020) Analysis of singular one-dimensional linear boundary value problems using two-point Taylor expansions. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (22). pp. 1-21. ISSN 1417-3875

This list was generated on Sat Mar 29 19:26:41 2025 CET.